MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722RNAS
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose the customer's blood glucose was 585 mg/dl.The customer declined high blood glucose troubleshooting.It was stated that the insulin pump had keypad anomaly.It was stated that for past couple of years buttons have seemed to get stuck but yesterday stopped working complete while trying to change reservoir.The customer was advised to observe time clock for one minute to verify if time advances and found the time clock was advancing.It was stated that there were cracks on insulin pump where reservoir goes and along the side and the battery area has fallen off.The customer declined troubleshooting for cracks.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722RNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key10244033
Report Number2032227-2020-143306
Device Sequence Number3401301
Product Code OYC
UDI-Device Identifier00613994623935
UDI-Public(01)00613994623935
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-722RNAS
Device Catalogue NumberMMT-722RNAS
Device Lot NumberA000142622
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2020
Initial Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED SET
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient Weight77